Hankel Determinant for a Subclass of Bi-Univalent Functions Defined by Using a Symmetric q-Derivative Operator


Srivastava H. M. , ALTINKAYA Ş. , Yalcin S.

FILOMAT, vol.32, no.2, pp.503-516, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1802503s
  • Title of Journal : FILOMAT
  • Page Numbers: pp.503-516
  • Keywords: Analytic functions, Univalent functions, Bi-Univalent functions, Hankel determinant, Fekete-Szego functional, q-Derivative, COEFFICIENT BOUNDS, GENERAL SUBCLASS, STARLIKE

Abstract

In this paper, we discuss the various properties of a newly-constructed subclass of the class of normalized bi-univalent functions in the open unit disk, which is defined here by using a symmetric basic (or q-) derivative operator. Moreover, for functions belonging to this new basic (or q-) class of normalized biunivalent functions, we investigate the estimates and inequalities involving the second Hankel determinant.